RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 2, Pages 111–142 (Mi msb7758)  

This article is cited in 6 scientific papers (total in 6 papers)

Classification of singularities in the problem of motion of the Kovalevskaya top in a double force field

P. E. Ryabova, M. P. Kharlamovb

a Financial University under the Government of the Russian Federation, Moscow
b Volgograd Academy of Public Administration

Abstract: The problem of motion of the Kovalevskaya top in a double force field is investigated (the integrable case of A. G. Reyman and M. A. Semenov-Tian-Shansky without a gyrostatic momentum). It is a completely integrable Hamiltonian system with three degrees of freedom not reducible to a family of systems with two degrees of freedom. The critical set of the integral map is studied. The critical subsystems and bifurcation diagrams are described. The classification of all nondegenerate critical points is given. The set of these points consists of equilibria (nondegenerate singularities of rank 0), of singular periodic motions (nondegenerate singularities of rank 1), and also of critical two-frequency motions (nondegenerate singularities of rank 2).
Bibliography: 32 titles.

Keywords: singularities of integrable Hamiltonian systems, momentum map, bifurcation diagram.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm7758

Full text: PDF file (756 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:2, 257–287

Bibliographic databases:

UDC: 517.938.5+531.38
MSC: Primary 70E40; Secondary 37J35, 37N05, 70G40
Received: 22.06.2010 and 07.04.2011

Citation: P. E. Ryabov, M. P. Kharlamov, “Classification of singularities in the problem of motion of the Kovalevskaya top in a double force field”, Mat. Sb., 203:2 (2012), 111–142; Sb. Math., 203:2 (2012), 257–287

Citation in format AMSBIB
\Bibitem{RyaKha12}
\by P.~E.~Ryabov, M.~P.~Kharlamov
\paper Classification of singularities in the problem of motion of the Kovalevskaya top in a~double force field
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 2
\pages 111--142
\mathnet{http://mi.mathnet.ru/msb7758}
\crossref{https://doi.org/10.4213/sm7758}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962608}
\zmath{https://zbmath.org/?q=an:06039350}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203..257R}
\elib{http://elibrary.ru/item.asp?id=19066429}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 2
\pages 257--287
\crossref{https://doi.org/10.1070/SM2012v203n02ABEH004222}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000302799500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859618263}


Linking options:
  • http://mi.mathnet.ru/eng/msb7758
  • https://doi.org/10.4213/sm7758
  • http://mi.mathnet.ru/eng/msb/v203/i2/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kharlamov M.P., Ryabov P.E., “Net diagrams for the Fomenko invariant in the integrable system with three degrees of freedom”, Dokl. Math., 86:3 (2012), 839–842  crossref  mathscinet  zmath  isi  elib  elib  scopus
    2. P. E. Ryabov, “Phase topology of one irreducible integrable problem in the dynamics of a rigid body”, Theoret. and Math. Phys., 176:2 (2013), 1000–1015  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Mikhail P. Kharlamov, “Extensions of the Appelrot Classes for the Generalized Gyrostat in a Double Force Field”, Regul. Chaotic Dyn., 19:2 (2014), 226–244  mathnet  crossref  mathscinet  zmath
    4. M. P. Kharlamov, “Phase topology of one system with separated variables and singularities of the symplectic structure”, J. Geom. Phys., 87 (2015), 248–265  crossref  mathscinet  zmath  isi  elib  scopus
    5. M. P. Kharlamov, P. E. Ryabov, “Topological atlas of the Kovalevskaya top in a double field”, J. Math. Sci., 223:6 (2017), 775–809  mathnet  crossref  mathscinet  elib
    6. V. Irtegov, T. Titorenko, “Qualitative analysis of the Reyman–Semenov–Tian–Shansky integrable case of the generalized Kowalewski top”, Computer algebra in scientific computing, Lecture Notes in Comput. Sci., 9890, eds. V. Gerdt, W. Koepf, W. Seiler, E. Vorozhtsov, Springer, Cham, 2016, 289–304  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:585
    Full text:87
    References:44
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019